MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY PDX, INTEGRATED SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY PDX, INTEGRATED SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 050-87222
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in progress.A supplemental medwatch report will be submitted upon completion of this activity.
 
Event or Problem Description
It was reported that a fluid leak was identified coincident with peritoneal dialysis therapy.The patient stated that during the first fill the cassette leaked fluid from the pin.The patient confirmed that no fluid was on the cycler.The patient was advised to cancel treatment and setup with new supplies to complete treatment.During follow up, the pdrn confirmed the patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The pdrn stated that the patient was able to continue pd therapy with no further issues.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
LIBERTY PDX, INTEGRATED SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key7497912
Report Number8030665-2018-00662
Device Sequence Number2052965
Product Code FKX
UDI-Device Identifier00840861101993
UDI-Public00840861101993
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 05/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2018
Device Catalogue Number050-87222
Device Lot Number17PR08055
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 04/20/2018
Supplement Date Received by Manufacturer05/16/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date05/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY CYCLER; DELFLEX PD FLUID; LIBERTY CYCLER
Patient Age55 YR
Patient Weight68